# SDR MALA060182

- Difficulty date: March 20, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 17,739 hours, 19,458 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2YEAR CHECK IN BNA, FOUND LT IPD IS CHAFED AND HAS BEEN REPAIRED IAW MESABA EO S54133.  REF: EAMS WORK ORDER 213644 TASK 4507.
